# SDR ABXA050084

- Difficulty date: March 22, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BROKEN IN UPPER CARGO COMPARTMENT AT FS 1041 AND LEFT BUTT LINE 44.5.  SPLICED IN NEW SECTION OF SEAT TRACK AT FS 1041 - 965, LEFT BUTT LINE 44.5 IAW DC-9 SRM 53-05.
